Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 31, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2016, 3:49 PM CDT for 8 counties in Texas. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 3:49 PM CDT (20:49 UTC)
- Expired
- May 26, 2016, 6:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Brazos County, TX, Burleson County, TX, Grimes County, TX, Montgomery County, TX, Walker County, TX, Waller County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 109 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:50 PM CDT | FLASH FLOOD | Brenham, TX | PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN BRENHAM AND SOMERVILLE. |
| May 26, 4:30 PM CDT | FLASH FLOOD | Navasota, TX | WASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS FLOODED WITH 2 FEET OF WATER.ABLE |
| May 26, 4:32 PM CDT | FLASH FLOOD | Navasota, TX | BUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE. |
| May 26, 4:44 PM CDT | FLASH FLOOD | 5 N Brenham, TX | FM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING. |
| May 26, 4:45 PM CDT | FLASH FLOOD | 6 W Todd Mission, TX | FM 362 AT BEASON CREEK CLOSED DUE TO FLOODING. |
| May 26, 6:00 PM CDT | FLASH FLOOD | Brenham, TX | ALL OF FM 390 FROM BURTON EASTWARD TO 105 IS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
573
WGUS54 KHGX 262049
FFWHGX
TXC015-041-051-185-339-471-473-477-262315-
/O.NEW.KHGX.FF.W.0031.160526T2049Z-160526T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
349 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BURLESON COUNTY IN SOUTHEASTERN TEXAS...
WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
WESTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
GRIMES COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 615 PM CDT
* AT 347 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO NEARLY 4 INCHES OF RAIN
HAVE FALLEN OVER THE PAST 3 HOURS. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE AS THUNDERSTORMS MOVE ACROSS THE WARNED AREA. SPOTTERS
HAVE REPORTED HIGHWAY 36 BETWEEN BRENHAM AND SOMERVILLE HAS BECOME
IMPASSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRENHAM...NAVASOTA...HEMPSTEAD...PRAIRIE VIEW...WASHINGTON...SHELBY...
PINE ISLAND...BURTON...ANDERSON...TODD MISSION...RICHARDS...
PLANTERSVILLE...CARLOS AND ROANS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
3024 9662 3022 9642 3041 9617 3064 9606
3078 9584 3025 9580 3015 9594 3016 9596
3014 9595 3004 9610 3001 9660 3015 9665
3016 9669 3014 9677 3016 9679
$$
HUFFMAN1 follow-up statement
790
WGUS74 KHGX 262203
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 PM CDT THU MAY 26 2016
TXC015-041-051-185-339-471-473-477-262315-
/O.CON.KHGX.FF.W.0031.000000T0000Z-160526T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLESON TX-WASHINGTON TX-WALKER TX-WALLER TX-GRIMES TX-BRAZOS TX-
MONTGOMERY TX-AUSTIN TX-
503 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHERN BURLESON...WASHINGTON...WESTERN WALKER...NORTHERN WALLER...
GRIMES...SOUTHEASTERN BRAZOS...WEST CENTRAL MONTGOMERY AND
NORTHWESTERN AUSTIN COUNTIES...
AT 501 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6 INCHES OF RAIN HAVE FALLEN
WITH ISOLATED RADAR ESTIMATES OF 6 TO 8 INCHES. FLASH FLOODING IS
ALREADY OCCURRING ACROSS PART OF THE WARNED AREA. IN BRENHAM COUNTY,
ROAD CLOSURES WERE REPORTED AT FM 2935 NEAR NEW YEAR'S CREEK.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRENHAM...NAVASOTA...HEMPSTEAD...PRAIRIE VIEW...WASHINGTON...SHELBY...PINE
ISLAND...BURTON...ANDERSON...TODD MISSION...RICHARDS...PLANTERSVILLE...
CARLOS AND ROANS PRAIRIE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA AS THUNDERSTORMS CONTINUE TO MOVE ACROSS THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3020 9674 3024 9673 3025 9669 3030 9664
3024 9662 3022 9642 3041 9617 3064 9606
3078 9584 3025 9580 3015 9594 3016 9596
3014 9595 3004 9610 3001 9660 3015 9665
3016 9669 3014 9677 3016 9679
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:31 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 26, 1:31 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
131 PM CDT THU MAY 26 2016
.AVIATION...
a series of upper level disturbances are producing scattered to
numerous thunderstorms over western portions of the forecast
area this afternoon. The houston metro area is more likely to
experience scattered showers this afternoon as most of the
thunderstorm activity is focused further to the north and west of
the area.
This activity should gradually taper off this evening, however
activity resume again on Friday as additional disturbances move
across the area. The timing of convective onset is a little up in
the air because while the models are in agreement that it will
rain, they are all over the place in forecasting the timing.
Tomorrow's thunderstorm activity is more likely to affect the
Houston metro area. Keehn
&&
.PREV DISCUSSION... /ISSUED /
DISCUSSION...
Activity moving in from the SW starting to get its act together
this morning as we are beginning to see some lightning with the
storms. Current grids look good - with highest pops over north-
ern counties and slightly lower closer to the coast. PWs around
2" already over the region along with increasing instability to
help things unsettled over SE TX these next couple of days. 41
PREV DISCUSSION...
Still looking for increasing rain chances across Southeast Texas
over the next two days as a series of disturbances move across the
state and help to ignite shower and thunderstorm development. Best
support/ lift/instability for possible strong/severe storms and
locally heavy rainfall still looks to be setting up across parts
of our western and northwestern counties. However, based on a
number of different scenarios being shown by the models, cannot
rule out some of this risk (especially the locally heavy rainfall)
spreading further to the east and south across the rest of our
area. The primary severe weather threats will be locally heavy
rainfall (and possible localized flooding) along with
strong/damaging winds, frequent lightning and large hail. Rainfall
totals for this Thursday-Friday event are expected to range from 1
to 2 inches in and around the coastal counties to 3 to 4 inches
across our northwestern and western counties. Locally higher
amounts will be possible area wide. Looks like less rain over the
Memorial holiday weekend with lower rain chances and warmer
temperatures. Look for mainly daytime 20% to 30% rain chances
during the first half of next week as weak upper level ridging
attempts to build into the state from the south. The next upper
level trough moving slowly eastward across the state during the
second half of the week has some potential to getting us back into
a wet pattern as we start the new month. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 82 71 88 71 / 50 70 50 40 10
Houston (IAH) 75 84 73 88 72 / 40 60 40 30 10
Galveston (GLS) 78 82 78 83 77 / 30 30 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
THE FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...41
Aviation/Marine...44Hazardous weather outlook, May 26, 4:48 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 2:42 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
&&
EVENT NUMBER HGX1600171
DCHLocal storm report, May 26, 2:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER HGX1600172
DCHLocal storm report, May 26, 3:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
&&
EVENT NUMBER HGX1600173
DCHLocal storm report, May 26, 3:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 ESE BRYAN 30.66N 96.33W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
LOWES.
1241 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.
1244 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX BROADCAST MEDIA
HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
1258 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TREES AND METAL CARPORT DOWN ON OAK HILL.
1258 PM TSTM WND DMG 4 NNE COLLEGE STATION 30.66N 96.29W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.
0116 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
SUBDIVISION.
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
&&
EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600170 HGX1600172 HGX1600173
DCHLocal storm report, May 26, 3:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
TO FLOODING.
&&
EVENT NUMBER HGX1600174
DCHLocal storm report, May 26, 3:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
STATION.
&&
EVENT NUMBER HGX1600175
DCHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:53 AM CDT | Small Craft Advisory | HGX | 41 hr | |
| May 26, 10:45 AM CDT | Special Weather Statement | HGX | Brazos, Grimes | 45 min |
| May 26, 11:36 AM CDT | Special Weather Statement | HGX | Grimes | 39 min |
| May 26, 12:00 PM CDT | Special Weather Statement | HGX | Madison | 45 min |
| May 26, 12:27 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 63 min |
| May 26, 12:32 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 28 min |
| May 26, 12:55 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 35 min |
| May 26, 1:07 PM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 113 min |
| May 26, 1:34 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 41 min |
| May 26, 1:47 PM CDT | Flash Flood Watch | HGX | Austin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more | 32 hr |
| May 26, 1:47 PM CDT | Tornado Warning | HGX | Grimes, Madison, Walker | 28 min |
| May 26, 2:12 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more | 3 hr |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 23 min |
| May 26, 2:29 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 31 min |
| May 26, 2:54 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 36 min |
| May 26, 2:59 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker and 1 more | 3 hr |
| May 26, 3:14 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller, Washington | 34 min |
| May 26, 3:57 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 33 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 51 min |
| May 26, 4:16 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Waller, Washington | 29 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, San Jacinto, Walker, Waller | 46 min |
| May 26, 4:32 PM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more | 3 hr |
| May 26, 4:49 PM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Waller | 3 hr |
| May 26, 5:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 44 min |
| May 26, 5:12 PM CDT | Areal Flood Advisory | HGX | Houston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more | 3 hr |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 26 min |
| May 26, 5:22 PM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 38 min |
| May 26, 5:29 PM CDT | River Flood Warning | HGX | Burleson, Washington | 50 hr |
| May 26, 5:36 PM CDT | River Flood Warning | HGX | Madison, Walker | 65 hr |
| May 26, 5:41 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 15 days |
| May 26, 5:44 PM CDT | Tornado Warning | HGX | Austin, Grimes, Waller, Washington | 31 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 27 min |
| May 26, 5:57 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more | 3 hr |
| May 26, 6:02 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 3 hr |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| May 26, 6:13 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 47 min |
| May 26, 6:16 PM CDT | Special Weather Statement | HGX | Montgomery, Waller | 44 min |
| May 26, 6:25 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 50 min |
| May 26, 6:39 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 51 min |
| May 26, 6:46 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.